Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1995, Volume 58, Issue 1, Pages 144–148 (Mi mzm2032)  

This article is cited in 9 scientific papers (total in 9 papers)

Brief Communications

Kolmogorov n-width of some finite-dimensional sets in a mixed measure

È. M. Galeev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Full-text PDF (403 kB) Citations (9)
References:
Received: 20.03.1995
English version:
Mathematical Notes, 1995, Volume 58, Issue 1, Pages 774–778
DOI: https://doi.org/10.1007/BF02306188
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: È. M. Galeev, “Kolmogorov n-width of some finite-dimensional sets in a mixed measure”, Mat. Zametki, 58:1 (1995), 144–148; Math. Notes, 58:1 (1995), 774–778
Citation in format AMSBIB
\Bibitem{Gal95}
\by \`E.~M.~Galeev
\paper Kolmogorov $n$-width of some finite-dimensional sets in a~mixed measure
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 1
\pages 144--148
\mathnet{http://mi.mathnet.ru/mzm2032}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1361120}
\zmath{https://zbmath.org/?q=an:0865.41022}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 1
\pages 774--778
\crossref{https://doi.org/10.1007/BF02306188}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TV39900013}
Linking options:
  • https://www.mathnet.ru/eng/mzm2032
  • https://www.mathnet.ru/eng/mzm/v58/i1/p144
  • This publication is cited in the following 9 articles:
    1. Yu. V. Malykhin, K. S. Ryutin, “Poperechniki i zhestkost bezuslovnykh mnozhestv i sluchainykh vektorov”, Izv. RAN. Ser. matem., 89:2 (2025), 45–59  mathnet  crossref
    2. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of an intersection of two balls in a mixed norm”, Sb. Math., 215:1 (2024), 74–89  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A.A. Vasil'eva, “Kolmogorov widths of an intersection of a family of balls in a mixed norm”, Journal of Approximation Theory, 2024, 106046  crossref
    4. A. A. Vasil'eva, “Kolmogorov widths of anisotropic function classes and finite-dimensional balls”, Eurasian Math. J., 15:3 (2024), 88–93  mathnet  crossref
    5. A. A. Vasil'eva, “Kolmogorov Widths of the Intersection of Two Finite-Dimensional Balls in a Mixed Norm”, Math. Notes, 113:4 (2023), 584–586  mathnet  crossref  crossref  mathscinet
    6. A. A. Vasil'eva, “Kolmogorov widths of intersections of weighted Sobolev classes on an interval with conditions on the zeroth and first derivatives”, Izv. Math., 85:1 (2021), 1–23  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. A. Vasileva, “Kolmogorovskie poperechniki klassov Soboleva na otrezke s ogranicheniyami na variatsiyu”, Tr. IMM UrO RAN, 25, no. 2, 2019, 48–66  mathnet  crossref  elib
    8. Vasil'eva A.A., “Kolmogorov and Linear Widths of the Weighted Besov Classes with Singularity at the Origin”, J. Approx. Theory, 167 (2013), 1–41  crossref  isi
    9. E. M. Galeev, “Poperechniki funktsionalnykh klassov i konechnomernykh mnozhestv”, Vladikavk. matem. zhurn., 13:2 (2011), 3–14  mathnet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:349
    Full-text PDF :137
    References:45
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025